My daughter is now 12, she had Lupron injections from age 9-11. So it's been about a year and a half since we stopped yet she still hasn't started her period. Doctor said once we stopped the treatments she will probably start her period right away. Should I be worried?
I dont know if "worried" is the Correct word, but I do think it is time to see the doctor again. Your daughter was treated with a strong medication to treat a serious condition. You want to make sure she is on track developmentally. There is a wide range of time for a woman to develop but considering her development was halted medically you want to be sure she is on track to start developing. I believe a visit to the doctor and a blood test to detect hormone levels is justified. I hope you find that everything is ok as it very well may be. Regards -
I have to agree with EJ's answer on this question. Girls (& boys) are maturing at much earlier ages than ever seen before. I don't know if I would have made the same choices you have with my own daughter, but I would have her checked by a specialist, a GYN, if nothing else. It doesn't sound right to me either. Just my thoughts...
I completely understand your concern. My daugher took the shots for 4 years. She stopped them summer after 5th grade. She is now at the end of her 8th grade year and still has not started! We were told to be ready for it 6-9 months after stopping the shots.Her pediatrician said not to worry until she was about 15. Has your daughter evr experienced side effects like fainting or pain in her joints? Mine is still having these issues.
Thank you Traparker, that really gives me piece of mind. Sounds like our daughters are the same age. She still has not started but, says there are other girls her age that haven't either. I don't believe she ever feels faint, she does have severe joint problems in her jaw, however that may be a different issue. If she hasn't started by 15 I am definitely taking her in to the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lupron Depot 3.75 mg - Can 2 injections cause permanent short term memory loss, anxiety &depression?
Posted 27 Aug 2011 • 1 answer
Suggested to me by my doctor to take the lupron depot 11.25 3month injection for heavy bleeding and?
Posted 22 Mar 2012 • 2 answers
My daughter had one year of lupron daily then monthly injections for precocious puberty when she was
Posted 12 Oct 2012 • 1 answer
Lupron Depot-PED - My daughter was given lupron injections after being misdiagnosed with precocious?
Posted 4 Mar 2013 • 1 answer
Posted 18 days ago • 0 answers